RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2016, Volume 12, Number 4, Pages 663–674 (Mi nd545)  

This article is cited in 1 scientific paper (total in 1 paper)

Original papers

Control of the motion of an unbalanced heavy ellipsoid in an ideal fluid using rotors

E. V. Vetchaninab, A. A. Kilincb

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b M.T.Kalashnikov Izhevsk State Technical University, ul. Studencheskaya 7, Izhevsk, 426069, Russia
c Institute of Mathematics and Mechanics of the Ural Branch of RAS, ul. S. Kovalevskoi 16, Ekaterinburg, 620990, Russia

Abstract: This paper is concerned with the motion of an unbalanced heavy three-axial ellipsoid in an ideal fluid controlled by rotation of three internal rotors. It is proved that the motion of the body considered is controlled with respect to configuration variables except for some special cases. An explicit control that makes it possible to implement unbounded motion in an arbitrary direction has been calculated. Directions for which control actions are bounded functions of time have been determined.

Keywords: ideal fluid, motion of a rigid body, Kirchhoff equations, control by rotors, gaits

Funding Agency Grant Number
Russian Foundation for Basic Research 15-08-09093-а
15-38-20879_мол_а_вед


DOI: https://doi.org/10.20537/nd1604009

Full text: PDF file (304 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 532.3
MSC: 70E60, 70Q05, 70Hxx
Received: 25.11.2016

Citation: E. V. Vetchanin, A. A. Kilin, “Control of the motion of an unbalanced heavy ellipsoid in an ideal fluid using rotors”, Nelin. Dinam., 12:4 (2016), 663–674

Citation in format AMSBIB
\Bibitem{VetKil16}
\by E.~V.~Vetchanin, A.~A.~Kilin
\paper Control of the motion of an unbalanced heavy ellipsoid in an ideal fluid using rotors
\jour Nelin. Dinam.
\yr 2016
\vol 12
\issue 4
\pages 663--674
\mathnet{http://mi.mathnet.ru/nd545}
\crossref{https://doi.org/10.20537/nd1604009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3494057}
\elib{http://elibrary.ru/item.asp?id=27715770}


Linking options:
  • http://mi.mathnet.ru/eng/nd545
  • http://mi.mathnet.ru/eng/nd/v12/i4/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Mamaev, V. A. Tenenev, E. V. Vetchanin, “Dynamics of a Body with a Sharp Edge in a Viscous Fluid”, Nelineinaya dinam., 14:4 (2018), 473–494  mathnet  crossref
  • Нелинейная динамика
    Number of views:
    This page:73
    Full text:21
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019